Discussion in 'Self Care and Healthy Lifestyles' started by *dilligaf*, Feb 21, 2008.

  1. *dilligaf*

    *dilligaf* Staff Alumni

    Okay so I recently came off the pill (about 4 months ago) and have been having messed up periods. Last months was normal so I assumed everything was back to normal. I started again today though after only like 7 days off. Anyone else have periods this close together? Do you think it's the pill? stress? something else? :unsure: :blink:
  2. Terry

    Terry Antiquities Friend Staff Alumni

    May well be the pill as it alters your natural body clock and it takes a while for things to get back to normal.
    However, if it keeps happening, time for a the trip to the docs ewwww!!!:blink:
  3. *dilligaf*

    *dilligaf* Staff Alumni

    Noooooooooooooo Terry :laugh:

    I cant get to my docs for two weeks but if it's still bothering me i'll talk to him :blub:
  4. Marshmallow

    Marshmallow Staff Alumni

    aye, told u to go docs about it, never listens when i say so

    *goes off muttering to herself*
  5. *dilligaf*

    *dilligaf* Staff Alumni

    :whack: stop with zee mutering :whack: